Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lb2

High enough mg of accutane? Please respond if you have knowledge.

Since I'm involved in a study for accutane so I don't have to pay for it, I am given whatever the study wants to give me. I was told that for the first few months I would be on half the mg of the accutane so my body gets used to it. I'll be starting the higher dose in about Jan or Feb I think, but I feel like this low dose isn't even working. Is it? I feel like it has no choice but to work but then again my symptoms aren't bad at all. What's the deal?

I just checked the bottle of the pill, and I am only on 30 mgs. I think the highest mg i will be reaching is 60, which really irritates me because I suffer from cysts and I feel like it would only get rid of them with 80 mgs. I weigh 110 pounds and I'm 5'1. If that makes any difference to the mg dosage. I'll mention again, I can't ask my derm to up the mg, because it's a study and I have no choice. If 60 mg is the highest it will go will it still be effective? I freakin hope so, because i don't know what I would do If i had to take a second course just because the first course wasn't high enough.

Edited by lb2

Share this post


Link to post
Share on other sites

I think you are fine starting off on 30mg to begin with given your size. I am on 40mg and I weigh 115lbs. I have been on that dosage from the start and am now in my 4th month. The plan is to take one more month with no plans to increase my dosage.

I would have faith in the study, the goal is to get you clear so they may play with your dosage month to month. My derm's office told me that some people stay at 40mgs the entire time and they are bigger than me. It depends on how you respond to the medication. Even though you are at the mercy of the study, you should express your concerns about how fast you are responding. Good luck.

Share this post


Link to post
Share on other sites

Alright good. I'm glad to hear that I'm not the only one starting out at a rather low dose. I'm definitely going to express my concern next time I see them which is in about a week. My skin is not dryer than it usually is and it's bothering me to see all these posts about it being their third day and their lips are cracking. Haha, it's weird to say but I actually want side effects so I know it's working. Unless it's just some miracle that I don't have bad symptoms, but I don't see how that would be possible. Who knows though. Thanks anyway : )

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×